Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 39, Issue 1, March 2024  pp. 13–20.

A note on a Hecke type integral for Sp(2n) × GL(1)

Authors:  Pan Yan
Author institution: Department of Mathematics, The Ohio State University, Columbus OH, 43210, USA.

Summary:  Let π be an irreducible cuspidal automorphic generic representation of Sp{2n}(𝔸) and let χ : F{×}\𝔸{×} → ℂ {×} be a unitary idele class character. In this note, we present a Rankin-Selberg integral of Hecke type for the twisted standard partial L-function LS(s,π × χ) of degree 2n+1.

Contents   Full-Text PDF